Absolute summability of orthogonal series by $(\varphi,\lambda)$ methods
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 25-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_11_a5,
author = {O. A. Ziza},
title = {Absolute summability of orthogonal series by $(\varphi,\lambda)$ methods},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {25--36},
year = {1991},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_11_a5/}
}
O. A. Ziza. Absolute summability of orthogonal series by $(\varphi,\lambda)$ methods. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 25-36. http://geodesic.mathdoc.fr/item/IVM_1991_11_a5/